# SDR SWIA2020040149783

- Difficulty date: February 20, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER PATCH REPAIR AT STR 27 APPROXIMATE FS 977.00 CHAFED        (C-CHECK)   RO:3/29/2020REMOVED DOUBLER PATCH REPAIR AT FS977 STGR27 & COMPLIED WITH PATCH REPAIR REF BOMBARDIER REO / SKYCARD COMPLIED WITH    / PRESSURIZATION LEAK CHECK GOOD
